[1] Xiyou Cheng and Zhitao Zhang, Positive solutions for a class of multi-parameter elliptic systems, Nonlienar Anal. RWA, 14 (2013) 1551-1562. (SCI)
[2] Xiyou Cheng and Haishen Lv, Multiplicity of positive solutions for a (p_1, p_2)-Laplacian system and its applications, Nonlienar Anal. RWA, 13 (2012) 2375-2390. (SCI)
[3] Xiyou Cheng and Xiaolin Yan, A multiplicity result of positive solutions for a class of multi-parameter ordinary differential systems, Acta Math. Appl. Sinica (English Series), 28 (2012) 653-662. (SCI)
[4] Xiyou Cheng and Zhitao Zhang, Positive solutions for a multi-parameter system of second-order ordinary differential equations, Science China (Mathematics), 54 (2011) 959-972. (SCI)
[5] Zhitao Zhang and Xiyou Cheng, Existence of positive solutions for a semilinear elliptic system, Topol. Methods Nonlinear Anal., 37 (2011) 103-116. (SCI)
[6] Xiyou Cheng and Zhitao Zhang,Existence of positive solutions for a general nonlinear eigenvalue problem, Acta Math. Appl. Sinica (English Series), 27 (2011) 367-372. (SCI)
[7] Xiyou Cheng and Zhitao Zhang,Existence of positive solutions to systems of nonlinear integral or differential equations, Topol. Methods Nonlinear Anal. 34 (2009) 267-277. (SCI)
[8] Xiyou Cheng, Existence of positive solutions for a class of second-order ordinary differential systems, Nonlienar Anal. TMA, 69 (2008) 3042-3049. (SCI)
[9] Xiyou Cheng and Shan Ma, Existence of three nontrivial solutions for elliptic systems with critical exponents and weights, Nonlienar Anal. TMA, 69 (2008) 3537-3548. (SCI)
[10] Shan Ma, Xiyou Cheng and Hongtao Li, Attractors for non-autonomous wave equations with a new class of external forces, J. Math. Anal. Appl. 337 (2008) 808-820. (SCI)
[11] Xiyou Cheng and Chengkui Zhong, Existence of three nontrivial solutions for an elliptic system, J. Math. Anal. Appl. 327 (2007) 1420-1430. (SCI)
[12] Xiyou Cheng and Chengkui Zhong, Existence of positive solutions for a second-order ordinary differential system, J. Math. Anal. Appl. 312 (2005) 14-23. (SCI)